# SDR DHL9974138C

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NOSE GEAR W/W LEFT SIDE WEB LIGHTING HOLE HAS CRACK FWD END.  REMOVED WEB, INSTALLED NEW WEB PER SRM 51-40-2, N/R 7026.
